# SDR DALA2024121211663

- Difficulty date: December 4, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 93,827 hours, 43,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3236 DISC: FLIGHT ATTENDENTS REPORT EXIT LIGHTS ON DOORS FLASHING NUMERAS TIMES IN FLIGHT. C/A: T/S IAW A320 TSM 33-51-00-810-819-A. UNABLE TO DUPLICATE FAULT AT THIS TIME. DUE TO HISTORY REMOVED & REPLACED CTL PWR SPLY RELAY (8WL) REF A320 ASM 33-51-01. OPS TEST GOOD. CIDS BITE TEST GOOD. (LP: 6038156)
